# SDR FDEA201102260783

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 65,335 hours, 21,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Dented
- Location: Bs 1690 S14-15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT STA 1690 STRINGERS 14R - 15R.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER 2024T3, .080, STRUCTURAL FILLER 2024T3, .063.  TAPERED FILLER 2024T3, .020 AND FILLER 2024T3, .071.  INSTALLED REPAIR PARTS IAW EA NR F-5330-123584.  CLOSED AND DEACTIVATED R4 DOOR IAW AMM P-F 52-11-13.
